# SDR DALA12011310877

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 71,366 hours, 65,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT FWD SERVICE DOOR JAMB FWD UPPER CORNER. CRACK UNDER EXTERIOR SKIN APPROX 25" IN LENGTH ACCOMPLISHED REPAIR AT FWD SERVICE DOOR JAMB FWD UPPER CORNER AREA IAW DWG SRO9530172, CONFIG -7003 AND INSTALLED ID TAG ON DOUBLER REPAIR IAW PS 900-5-1 NR 4 PERFORM NDT INSPECTION IAW SRM 51-10-5C.  INITIAL INSPECTION AT 28000 LANDINGS AND AFTER INITIAL INSP PERFORM REPETITIVE INSP AT INTERVALS OF 20000 LANDINGS.
